# SDR WX0A2015013072381

- Difficulty date: January 24, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,461 hours, 34,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT REMOVABLE LIGHT AT L1 DOOR INOPERATIVE.  REPLACED BULB IAW AMM 33-53-00.
